Decreased capacity to metabolize diphenylhydantoin in a patient with hypersensitivity to warfarin

Bochner F., Hooper W.D., Eadie M.J. and Tyrer J.H. (1975) Decreased capacity to metabolize diphenylhydantoin in a patient with hypersensitivity to warfarin. Australian and New Zealand Journal of Medicine, 5 5: 462-466.

Author Bochner F.
Hooper W.D.
Eadie M.J.
Tyrer J.H.
Title Decreased capacity to metabolize diphenylhydantoin in a patient with hypersensitivity to warfarin
Journal name Australian and New Zealand Journal of Medicine   Check publisher's open access policy
ISSN 0004-8291
Publication date 1975-01-01
Sub-type Article (original research)
Volume 5
Issue 5
Start page 462
End page 466
Total pages 5
Subject 2724 Internal Medicine
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 11:38:14 EST by System User